# SDR AWXA200400251

- Difficulty date: February 23, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643099
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK THE UPPER SURFACE OF LT WING INBOARD FORE FLAP WAS FOUND DISBONDED 34.75 INCHES FROM OUTBOARD END.  MAINTENANCE CUT OUT DISBOND AREA OF LT WING INBOARD FORE FLAP; FABRICATED REPAIR DOUBLERS; INSTALLED REPAIR PARTS IAW 51-70-10 FIG 30 PG 88C-88E.
